# SDR ASAA2023032342563

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,945 hours, 15,294 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: 607551005
- Part serial: 060840145
- Condition: Faulty
- Location: Fuel Tank #1
- Part time: 51,945 hours, 15,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW-UP TO TANK 1 AFT BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED WITH GFI RELAY R18 TRIPPED. GROUNDED - YES. REMOVED & REPLACED TANK #1 AFT FUEL BOOST PUMP IAW B737-800 AMM 28-22-41. OPS & LEAK CHECK GOOD.
